Liquorice-induced hypermineralocorticoidism

Farese, R.W., E.G. Biglieri, C.H.L. Shackleton, I. Irony and R. Gomez-Fontes (1991) Liquorice-induced hypermineralocorticoidism. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Farese, R.W., E.G. Biglieri, C.H.L. Shackleton, I. Irony and R. Gomez-Fontes
Author(s) order (without accents): Farese RW EG Biglieri CHL Shackleton I Irony and R Gomez-Fontes
Title order (without accents): Liquorice-induced hypermineralocorticoidism
Type of publication: Article / Letter to editor
Language: English
Published in: New England Journal of Medicine 325, 1223--1227
Location: reference
Checked: no
ReferenceID: 29f
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:31
Last Modified: 07 Jul 2017 12:31
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/46842

Actions (login required)

View Item View Item